# SDR USAA2015013000003

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,801 hours, 6,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367148100000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SOFT SPOT IN FLOOR OF FWD GALLEY, APPROX 2 FEET LONG BY 1 FOOT WIDE.  REPLACED THE RT LT CTR FLOORBOARD 222EF AT STATION 7087, FRAME 16 & STRINGER 23R IAW AMM 53-12-12.
